Available on ORBi since
31 May 2010
Article (Scientific journals)
Goodness-of-fit tests for the error distribution in nonparametric regression
Heuchenne, Cédric  ; Van Keilegom, Ingrid
2010 • In Computational Statistics and Data Analysis, 54, p. 1942-1951
Peer Reviewed verified by ORBi
 

Files


Full Text
version100111.pdf
Publisher postprint (213.31 kB)

All documents in ORBi are protected by a user license.

Send to



Details



Research center :
Quantom
Disciplines :
Mathematics
Author, co-author :
Heuchenne, Cédric ;  Université de Liège - ULiège > HEC-Ecole de gestion : UER > Statistique appliquée à la gestion et à l'économie
Van Keilegom, Ingrid;  Université catholique de Louvain - UCL > Institut de statistique, biostatistique et sciences actuarielles
Language :
English
Title :
Goodness-of-fit tests for the error distribution in nonparametric regression
Publication date :
2010
Journal title :
Computational Statistics and Data Analysis
ISSN :
0167-9473
eISSN :
1872-7352
Publisher :
Elsevier Science, Amsterdam, Netherlands
Volume :
54
Pages :
1942-1951
Peer reviewed :
Peer Reviewed verified by ORBi

Statistics


Number of views
64 (21 by ULiège)
Number of downloads
204 (9 by ULiège)

Scopus citations®
 
12
Scopus citations®
without self-citations
10
OpenCitations
 
11

Bibliography


Similar publications



Contact ORBi